Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some existence theorems in the calculus of variations. III. Existence theorems for nonregular problems


Author: E. J. McShane
Journal: Trans. Amer. Math. Soc. 45 (1939), 151-171
MSC: Primary 49J05; Secondary 58E30
MathSciNet review: 1501985
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 58E30

Retrieve articles in all journals with MSC: 49J05, 58E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501985-0
Article copyright: © Copyright 1939 American Mathematical Society